advertisement
Reply
 
Thread Tools Display Modes
Old 11-22-2021, 09:49 AM #1
Andreas Andreas is offline
Newly Joined
 
Join Date: Nov 2021
Posts: 2
Andreas Andreas is offline
Newly Joined
 
Join Date: Nov 2021
Posts: 2
Default Sleep disorders

Hello,
My son, Kostas is 12 years old and he is been having sleep paralysis since he was 4 year's old. But since he was 11, his tics git worse including his sleep paralysis. Right now. He is having at least 2 episodes every week and he also started having hallucinations 3 months ago. (He also have tourretes) Do you guys think that I should make a doctor appointment?

Στάλθηκε από το Redmi Note 7 μου χρησιμοποιώντας Tapatalk
Andreas is offline   Reply With QuoteReply With Quote

advertisement
Old 11-23-2021, 09:54 AM #2
Kitt Kitt is offline
Grand Magnate
 
Join Date: Aug 2006
Posts: 4,273
15 yr Member
Kitt Kitt is offline
Grand Magnate
 
Join Date: Aug 2006
Posts: 4,273
My Mood: Sleep disorders
15 yr Member
Default

Welcome Andreas. Someone will be along.
__________________
Kitt

--------------------------------------------------------------------------------------------------------

"It is what it is."
Kitt is offline   Reply With QuoteReply With Quote
Old 11-23-2021, 06:35 PM #3
Chemar's Avatar
Chemar Chemar is offline
Administrator
Community Support Team
 
Join Date: Aug 2006
Posts: 27,866
15 yr Member
Chemar Chemar is offline
Administrator
Community Support Team
Chemar's Avatar
 
Join Date: Aug 2006
Posts: 27,866
15 yr Member
Lightbulb

Hello Andreas
We do also have a Tourette Syndrome forum here: https://www.neurotalk.org/tourette-syndrome/

Anytime a child has worsening symptoms, it's always a good idea to consult a physician that you trust.

Some medications have been known to have a side effect of sleep paralysis and hallucinations, so that is also something to consider.

If your son has a history of strep throat or other infections, you may want to also look into PANS?PANDAS More info at Home | PANDAS Network

There are also many natural treatments to help with Tourette tics Home Page | ACN Latitudes
__________________
~Chemar~


*
.


*
.


These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
Chemar is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Andreas (11-24-2021)
Old 11-24-2021, 08:09 AM #4
Andreas Andreas is offline
Newly Joined
 
Join Date: Nov 2021
Posts: 2
Andreas Andreas is offline
Newly Joined
 
Join Date: Nov 2021
Posts: 2
Default

Quote:
Anytime a child has worsening symptoms, it's always a good idea to consult a physician that you trust.


Some medications have been known to have a side effect of sleep paralysis and hallucinations, so that is also something to consider.





Thank you so much! Do you think that Risperdal can make his hallucinations, sleep paralysis and nightmares worse?


Στάλθηκε από το Redmi Note 7 μου χρησιμοποιώντας Tapatalk
Andreas is offline   Reply With QuoteReply With Quote
Old 11-24-2021, 11:29 AM #5
Chemar's Avatar
Chemar Chemar is offline
Administrator
Community Support Team
 
Join Date: Aug 2006
Posts: 27,866
15 yr Member
Chemar Chemar is offline
Administrator
Community Support Team
Chemar's Avatar
 
Join Date: Aug 2006
Posts: 27,866
15 yr Member
Default

Risperdal/Respiridone is a very strong antipsychotic that is usually used in Schizophrenia, BiPolar etc

From what I understand, if it is being used "off-label" to treat your son ie he doesn't have those conditions that it is normally prescribed for, then it can cause all sorts of side effects that may be considered "rare" -

I did notice "sleep disturbances" and possible hallucinations/ increased psychosis on some of the side effects listed on a Google search.

Here is one link that has a long list of them - Common and Rare Risperdal Side Effects

Just an example to give on how sometimes even over the counter meds can cause intense side effects - some people get sleep paralysis and strange hallucinatory effects that are like dreams but they are awake and in that "paralysis" mode from Tagamet (an acid reflux OTC med) - this happened to a family member of mine, and I have since found even more reports of that effect. That med is now off the market.
__________________
~Chemar~


*
.


*
.


These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
Chemar is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Andreas (11-24-2021)
Reply

Tags
ago, guys, paralysis, sleep, tourretes

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Sleep Disorders brownehn Traumatic Brain Injury and Post Concussion Syndrome 29 03-12-2016 02:16 PM
Sleep Disorders vlhperry Parkinson's Disease 1 08-07-2010 07:55 AM
Sleep Disorders from WEB MD Nikko Bipolar Disorder 0 12-25-2008 11:25 AM


All times are GMT -5. The time now is 04:18 AM.

Powered by vBulletin • Copyright ©2000 - 2021, Jelsoft Enterprises Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2021 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.